# SDR IPXA2024100927183

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,614 hours, 18,733 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Intermittent
- Location: Nr 3 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPEAT YET NOT AS BAD, (2) ENG 3 FIRE INTERMITTANT BACK TO BACK ON FINAL APPROCH PREVIOUS PAGE T/S ENGINE LOOP B W/REF TO MD11-2610-6125. FOUND LOOP PART NUMBER 420581-0000 INTERMITTENTLY SHORTING AT DH 22. CHANGED LOOP HARNESS ALONG WITH LOOP SUGGESTED BY TECH P/N 420812-0000 W/REF TO AMM 71-50-04-01-401. CFDS SHOWS NO CURRENT FAULTS. FDCU #3 RTS PASSED REF AMM 26-11-02-501
